New Jersey, 2014

Strong Wind in New Jersey, March 12 to 13, 2014

March 12 to 13, 2014 · NWS OKX · 1 event in 1 county or zone

Deep low pressure and associated cold front resulted in strong winds across Northeast New Jersey.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$50,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OKX wrote it up.

Deep low pressure and associated cold front resulted in strong winds across Northeast New Jersey.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before the first event at Mar 12, 9:13 PM EST, 47 minutes earlier.

Area forecast discussion, Mar 12, 9:13 PM EST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1013 PM EDT WED MAR 12 2014

.SYNOPSIS...
LOW PRESSURE PASSES OVER THE AREA THIS EVENING...FOLLOWED BY A COLD
AIR MASS MOVING IN WITH HIGH PRESSURE LATE TONIGHT AND THURSDAY.
HIGH PRESSURE SLIDES TO OUR SOUTH AND EAST FRIDAY. A COLD FRONT
APPROACHES FROM THE NORTHWEST FRIDAY NIGHT...THEN CROSSES THE TRI-
STATE SATURDAY...FOLLOWED BY A SECONDARY COLD FRONT SATURDAY NIGHT
AND SUNDAY MORNING. A COUPLE OF COASTAL LOWS WILL THEN IMPACT THE
AREA DURING THE FIRST HALF OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
FORECAST ON TRACK THIS EVENING WITH JUST ADJUSTMENTS TO REFLECT
LATEST TEMPERATURES AND DEW POINTS.

HAVE ISSUED A WIND ADVISORY FOR NORTHEAST NJ...NYC AND LONG
ISLAND FROM 2AM UNTIL 6PM THURSDAY. WILL ALLOW THE OVERNIGHT SHIFT
TO EVALUATE IF THE WIND ADVISORY NEEDS TO BE EXPANDED NORTHWARD.

LOW PRESSURE NOW EAST OF NYC...WILL CONTINUE TO TRACK TO THE
NORTHEAST TONIGHT. THREAT OF CONVECTION HAS DIMINISHED...SO HAVE
REMOVED ANY MENTION OF THUNDER FROM THE FORECAST.

WINDS WILL INCREASE AFTER MIDNIGHT WITH STRONG COLD ADVECTION AND
A TIGHTENING PRESSURE GRADIENT ON THE BACK SIDE OF THIS STORM.
GUSTS BY DAYBREAK WILL BE 35-45 MPH.

THERE IS A CHANCE THAT SOME LIGHT SNOW SHOWERS DEVELOP BEHIND THE
FRONT AS A SHORTWAVE PASSES OVER THE AREA. LITTLE TO NO
ACCUMULATION IS EXPECTED.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
TROUGH AXIS ALOFT MOVES THROUGH THURSDAY MORNING WITH ISOLATED
SNOW SHOWERS...OTHERWISE DRY DURING THE DAY. THE HIGH TEMPERATURE
FOR THE DAY WILL OCCUR DURING THE EARLY MORNING HOURS. AFTERNOON
TEMPS EXPECTED ONLY IN THE LOWER AND MID 20S.

A WIND ADVISORY REMAIN UP FOR THE SOUTHERN HALF OF THE CWA. A
TIGHT GRADIENT OVER THE REGION WILL KEEP WINDS UP AROUND 25-35
MPH. GUSTS SHOULD REACH 40-45 MPH...AND WIND CHILL VALUES WILL BE
IN THE SINGLE DIGITS.

WINDS DIMINISH THURSDAY NIGHT ALONG WITH MOSTLY CLEAR SKY...HOWEVER
THE COLD AIR REMAINS IN PLACE. EXPECTING SOME RECORD LOWS TO BE
BROKEN. SEE CLIMATE SECTION BELOW. WIND CHILLS REMAINING MOSTLY IN
THE SINGLE DIGITS.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
FOCUS IN LONG TERM CONTINUES TO BE ON LATTER HALF...AS THERE IS THE
POTENTIAL FOR TWO STORM SYSTEMS TO IMPACT THE REGION.

BEFORE THEN...
WEAK RIDGING TRANSITS THE AREA FRIDAY...KEEPING THINGS DRY. FOR
HIGHS USED A BLEND OF MEX/MET GUIDANCE WITH NAM 2-METER TEMPERATURES
AND A MIX DOWN FROM 950 HPA NEAR THE COAST AND 925 HPA INLAND PER
BUFKIT SOUNDINGS...WITH HIGHS FORECAST AROUND 5-10 DEGREES BELOW
NORMAL.

THERE WILL BE A COUPLE OF SHORTWAVES ROUNDING THE BASE OF A NORTHERN
STREAM TROUGH FRIDAY NIGHT THROUGH SATURDAY NIGHT...BOTH
RUNNING AHEAD OF A COLD FRONT. GFS IS DRIEST OF MODELS WITH FIRST
SYSTEM...AS IT APPEARS TO BE UNDER DOING IMPACT OF 700 HPA SHORTWAVE
PROGGED TO PASS OVER THE REGION...SO FAVORED A BLEND OF
NAM/ECMWF/SREF/CMC FRIDAY NIGHT AND SATURDAY.

BASED ON THIS HAVE CHANCE POPS FAR NW LATE FRIDAY
NIGHT...WITH SLIGHT CHANCE POPS ELSEWHERE N OF LONG ISLAND
SOUND...THEN CHANCE POPS MAINLY N OF LONG ISLAND SOUND AND SLIGHT
CHANCE POPS OVER S ZONES SATURDAY MORNING...THEN TAPPER OF POPS FROM
SW TO NE EARLY SATURDAY AFTERNOON. PRECIPITATION SHOULD BE
LIGHT...WITH MAINLY SCT RAIN/SNOW SHOWERS N OF LONG ISLAND
SOUND...AND MAINLY SCT RAIN SHOWERS S OF LONG ISLAND SOUND. LOWS
FRIDAY NIGHT SHOULD BE NEAR TO SLIGHTLY ABOVE NORMAL...CONSISTENT
WITH A BLEND OF MAV/MET GUIDANCE WITH NAM 2-METER TEMPERATURES.
HIGHS SATURDAY WERE BASED ON A BLEND OF MIXING DOWN FROM 850 HPA PER
BUFKIT SOUNDINGS...WITH NAM 2-METER TEMPERATURES...MEX GUIDANCE AND
MOSGUIDE...WITH VALUES FORECAST TO BE SLIGHTLY ABOVE NORMAL.

A SECONDARY COLD FRONT PUSHES THROUGH LATE SATURDAY NIGHT/SUNDAY
MORNING DRY - AS FORCING ALOFT IS AHEAD OF IT. MAIN THING IT SERVES
TO DO IS BRING IN RE-ENFORCING SHOT OF LOW LEVEL COLD AIR TO START
THE WEEK. SUNDAY SHOULD BE DRY WITH A WEAK RIDGE/MINOR HEIGHT RISES
OVER THE AREA.

FIRST STORM...
CMC HAS REMAINED VERY CONSISTENT IN ADVERTISING A COASTAL LOW
IMPACTING THE TRI-STATE FROM SUNDAY NIGHT INTO LATE MONDAY. THE
ECMWF HAS BEEN VACILLATING BETWEEN MORE OFFSHORE WITH ITS 00Z
RUNS...AND MAINLY AN IMPACT NEAR THE COAST...AND CLOSER TO THE CMC
WITH A CWA WIDE IMPACT WITH ITS 12Z RUNS. THE GFS IS STILL WELL
OFFSHORE WITH THIS SYSTEM...BUT CONTINUES TO TRACK NW WITH ITS
SURFACE LOW TRACK TOWARDS A ECMWF/CMC LIKE SOLUTION.

STORM SYSTEM IS EXPECTED TO EVOLVE AS AN INTERACTION BETWEEN A
SOUTHERN STREAM SHORTWAVE...CURRENTLY OVER S CENTRAL CA/S NV...A
NORTHERN STREAM SHORTWAVE CURRENTLY OVER THE GULF OF AK...AND A
SOUTHWARD EXTENSION OF THE POLAR VORTEX...CURRENTLY CENTERED E OF
HUDSON BAY. GIVEN ALL THE MOVING PARTS...THIS IS A COMPLEX AND LOW
CONFIDENCE FORECAST. HOWEVER GIVEN CONSISTENCY...AND BETTER OVERALL
PERFORMANCE OF CMC THIS YEAR...AND OTHER MODELS TRENDING TOWARDS
IT...HAVE OPTED FOR A CMC/ECMWF BLEND FROM SUNDAY NIGHT-MONDAY NIGHT.

BASED ON THIS...HAVE CHANCE POPS FOR SNOW SUNDAY NIGHT AND
MONDAY...POSSIBLY BEGINNING EITHER AS OR MIXED WITH RAIN ACROSS
NYC/LONG ISLAND SUNDAY EVENING. GIVEN THE UNCERTAINTY IT IS TOO SOON
TO SPECULATE ON EXACT AMOUNTS OR IMPACTS...BUT CONFIDENCE IS
INCREASING IN AN ACCUMULATING SNOW ACROSS THE TRI-STATE FROM SUNDAY
NIGHT INTO LATE MONDAY.

FOR NOW HAVE GONE WITH A DRY FORECAST TUESDAY...WITH THE MAIN
MID-UPPER LEVEL ENERGY OFFSHORE AND THE REGION IN BETWEEN SYSTEMS.

STORM NUMBER TWO...
BOTH THE GFS AND ECWMF HAVE A STORM SYSTEM BRINGING PRECIPITATION TO
THE NE US TUESDAY NIGHT/WEDNESDAY...THE GFS IS JUST FARTHER N WITH
THE STORM THAN THE ECMWF. NOTING THAT EXPECTING SOME SNOW
COVER...AND ALREADY IN AN ACLIMATOLOGICALLY COLD PATTERN...HAVE
FAVORED THE MORE ACLIMATOLOGICALLY COLDER/MORE SOUTHERN ECMWF
SOLUTION. BASED ON THIS HAVE A CHANCE FOR A WINTRY MIX ACROSS
NORTHERN ZONES AND A WINTRY MIX CHANGING TO RAIN ACROSS SOUTHERN
ZONES. STILL VERY UNCERTAIN AS TO EXACT TRACK OF LOW...SO COULD END
UP ALL RAIN...ALL SNOW...OR EVEN DRY ULTIMATELY.

FOR TEMPERATURES SATURDAY NIGHT-WEDNESDAY...USED A BLEND OF MEX/WPC
GUIDANCE...WITH ECMWF/CMC 2-METER TEMPERATURES BLENDED IN
SUNDAY-MONDAY...AND ECWMF 2-METER TEMPERATURES BLENDED IN MONDAY
NIGHT-WEDNESDAY. AFTER NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES
SATURDAY NIGHT...EXPECT BELOW NORMAL TEMPERATURES SUNDAY-WEDNESDAY.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
LOW PRESSURE DEEPENS AS IT MOVES EAST OVERNIGHT AND THROUGH THE DAY
THURSDAY.

ANY LINGERING SUB VFR CONDITIONS WILL GIVE WAY TO VFR CEILINGS AFTER
MIDNIGHT.

WINDS WILL BE THE MAIN ISSUE. STRONG NORTHWEST WINDS 20 TO 30 KT
WITH GUSTS 30 TO 40 KTS ARE ANTICIPATED AFTER 6-7Z AND THROUGH THE
DAY THURSDAY. WIND DIRECTION REMAINS AROUND 300-320 TRUE.

.OUTLOOK FOR 00Z FRI THROUGH MONDAY...
.THU NIGHT...VFR. GUSTY NW WINDS GRADUALLY DIMINISH.
.FRI...VFR.
.SAT...MVFR CONDITIONS POSSIBLE IN RAIN SHOWERS.
.SUNDAY...MAINLY VFR.
.MONDAY...POSSIBLE SUB-VFR IN SNOW.

&&

.MARINE...
SCA CONDITIONS THIS EVENING WILL LEAD TO GALES DEVELOPING
OVERNIGHT AS LOW PRESSURE PASSES THROUGH THE AREA AND THE PRESSURE
GRADIENT TIGHTENS BEHIND THE DEPARTING LOW. MODELS ARE FORECASTING
THE TOP OF THE MIXED LAYER TO TOP OUT IN THE LOWER 40S KTS THROUGH
TOMORROW NIGHT...SO WILL KEEP WITH THE GALE WARNING AS IS. GALE
WARNING BEGINS AT 03Z TONIGHT AND ENDS AT 06Z FRIDAY...ALTHOUGH THE
WARNING END TIME MAY NEED TO BE TRIMMED BACK BY A FEW HOURS OVER THE
WESTERN WATERS. SEAS WILL BUILD UP 6 TO 10 FT OVER MOST OF THE OCEAN
WATERS...AND EVEN UP TO 5 FT ON THE SOUND.

SMALL CRAFT CONDITIONS ARE POSSIBLE ON THE COASTAL OCEAN WATER ZONES
FROM FRIDAY THROUGH MONDAY...WITH EXCEPTION OF ANZ-355 SATURDAY
NIGHT AND DURING THE DAY ON SUNDAY...WITH WINDS BELOW SCA LEVELS ON
THE ANZ-350-353 SATURDAY NIGHT AND SUNDAY.

ON THE REMAINDER OF THE WATERS...AFTER A BRIEF LULL FRIDAY
MORNING...SMALL CRAFT ADVISORY WIND GUSTS ARE POSSIBLE FRIDAY
AFTERNOON AND NIGHT...AND AGAIN SUNDAY NIGHT AND MONDAY.

&&

.HYDROLOGY...
TOTAL RAINFALL THROUGH THIS EVENING OF A THIRD TO HALF INCH
EXPECTED. SCATTERED LIGHT SNOW SHOWERS WITH VERY LITTLE...IF ANY
ACCUMULATION DURING THIS OVERNIGHT. NO HYDROLOGIC IMPACTS EXPECTED.
DRY WEATHER THEN FOR THE NEXT FEW DAYS.

THERE IS THE POSSIBILITY OF SIGNIFICANT PRECIPITATION OVER THE AREA
FROM SUNDAY NIGHT INTO MONDAY NIGHT. AT THIS TIME IT APPEARS IT WILL
BE MAINLY IN THE FORM OF SNOW AT THIS TIME. HOWEVER...THERE IS STILL
QUITE A BIT OF UNCERTAINTY WITH THIS SYSTEM...SO IT IS TOO EARLY TO
SPECIFY EXACT AMOUNTS OR ANY POTENTIAL IMPACT.

&&

.CLIMATE...
RECORD LOW TEMPS ARE LIKELY TO BE TIED OR BROKEN AT MOST LOCAL
CLIMATE SITES FRIDAY MORNING.

RECORD AND FORECAST LOW TEMPS FOR FRIDAY MORNING (MAR 14)...

               RECORD LOW
                MINIMUM     FCST
NEWARK.........17 IN 1980   17
BRIDGEPORT.....16 IN 1993   14
CENTRAL PARK... 8 IN 1896   19
LAGUARDIA......18 IN 1980   21
KENNEDY........19 IN 1980   19
ISLIP..........17 IN 1989   14

&&

.EQUIPMENT...
THE NOAA WEATHER RADIO TRANSMITTER THAT SERVES THE NEW YORK CITY
METROPOLITAN AREA REMAINS OUT OF SERVICE DUE TO RADIO FREQUENCY
INTERFERENCE WITH THE U.S COAST GUARD TRANSMITTER.

FOR MORE INFORMATION SEE THE FOLLOWING PUBLIC INFORMATION
STATEMENT (ALL LOWER CASE):
WWW.ERH.NOAA.GOV/OKX/PRODUCTS/STATIC.TXT

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...WIND ADVISORY FROM 2 AM TO 6 PM EDT THURSDAY FOR NYZ072>075-
     078>081-176>179.
NJ...WIND ADVISORY FROM 2 AM TO 6 PM EDT THURSDAY FOR NJZ002-004-
     006-103>108.
MARINE...GALE WARNING UNTIL 2 AM EDT FRIDAY FOR ANZ330-335-338-340-345-
     350-353-355.

&&

SYNOPSIS...JC
NEAR TERM...BC
SHORT TERM...JC
LONG TERM...MALOIT
AVIATION...
MARINE...JC/MALOIT
HYDROLOGY...JC/MALOIT
CLIMATE...
EQUIPMENT...
Hazardous weather outlook, Mar 12, 8:59 PM EST, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
959 PM EDT WED MAR 12 2014

NJZ002-004-006-103>108-NYZ072>075-078>081-176>179-140200-
WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-
WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-
SOUTHERN NASSAU-
959 PM EDT WED MAR 12 2014

...WIND ADVISORY IN EFFECT FROM 2 AM TO 6 PM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>012-NYZ067>071-140200-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
959 PM EDT WED MAR 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-140200-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
959 PM EDT WED MAR 12 2014

...GALE WARNING IN EFFECT UNTIL 2 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 strong wind. Local standard time, as filed.

Strong Wind, Eastern Bergen

When
March 12, 10:00 PM EST to March 13, 10:00 AM EST
Where
Eastern Bergen forecast zone
Measured
37 kt (43 mph) measured gust
Property damage
$50,000
Reported by
Trained Spotter
Coordinates
40.960, -74.074 (the zone’s center; the record gives no point)

At 11:35 pm, strong winds downed a tree onto a house in Ridgewood. This was reported by a spotter. At 4:24 am on March 13th, wires were reported down on Broadway and Highland in Parkridge. This was reported by a co-op observer. Wind gusts of 40 to 45 mph were observed at Teterboro Airport.

What these are

Strong Wind
Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Jersey in 2014Every state in 2014This day in weather historyWarnings in New Jersey, March 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 506471.